# SDR QXEA9901470

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SKIN CHAFFED UNDER PANEL 92BD, FRAMES 14755 AND 15205 AND STRINGER 66.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 6.
